# SDR A6WA200100046

- Difficulty date: July 27, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bac 146200A
- Aircraft serial: E2084
- Aircraft time: 24,346 hours, 28,739 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 506521
- Part serial: S878AR
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 20,830 hours, 27,745 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULIC QUANTITY YELLOW SYSTEM.  MAINTENANCE REMOVED AND REPLACED YELLOW SYSTEM HYDRAULIC PRESSURE TRANSMITTER.
